Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does the intake of Micrgynon cause vomiting and sickness ?

I started taking microgynon just 8 days ago after switching from cerazette, I vomited on the second day of taking the pill but long enough after taking it for it to be absorbed into my system, I assumed this was just my body getting used to a change in the medication, but now seven days later I have been sick again. I otherwise feel well, could this be related to the microgynon, and if so should I carry on taking it?
Asked On : Tue, 31 May 2011
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Vomiting may be due to microgynon.
Take omeprazol / domperidon with it for two to three days,it will subside. if vomiting persist than discontinue microgynon and consult your doctor.
Thank you.
Answered: Fri, 3 Jun 2011
I find this answer helpful
  User's Response
Hi, it may be related with that medicine. If it is possible, you can avoid that pill. Sometimes it becomes harmful for somebody.
Rx, 1) Cal.Carb.1M/4D/OD - in morning.
2)Puls.1M/4D/OD - at night.
Answered: Tue, 31 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor